Journal of

GEOsciences

  (Formerly Journal of the Czech Geological Society)

< previous | issue | next >
 
Received: 6 October, 2017
Accepted: 8 December, 2017
Online: 23 January 2018
H. Editor: J. Sejkora
 
  full text (PDF, 3.79 MB)
 
Export to RIS
Export to BibTeX
Export to Mendeley
 

Original Paper

Jakub Plášil

A novel sheet topology in the structure of kamitugaite, PbAl[(UO2)5(PO4)2.38(AsO4)0.62O2(OH)2](H2O)11.5

Journal of Geosciences, volume 62 (2017), issue 4, 253 - 260

DOI: http://dx.doi.org/10.3190/jgeosci.246


  Abstract References Supplementary material Map Affiliations

Article supplementary material:

Journal of Geosciences, Published by © Czech Geological Society, with support from the Czech Geological Survey.
Webdesign inspired by aTeo. Hosted at the server of the Institute of Petrology and Structural Geology, Charles University, Prague.
ISSN: 1803-1943 (online), 1802-6222 (print)
email: jgeosci(at)jgeosci.org
cover_rotated.gif, 15kB

SNIP (Scopus, 2017): 1.120

IF (ISI, 2017): 1.415

5 YEAR IF (ISI, 2017): 1.738

Policy: Open Access

ISSN: 1802-6222

E-ISSN: 1803-1943